# SDR ASAA2013112896571

- Difficulty date: November 28, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 24,414 hours, 7,242 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Nr 2 Controller
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP AMBER LIGHT FOR CONTROL CAB ILLUMINATES ON RECALL. EXTINGUISHES ON RESET.  ACFT GROUNDED.  NR 2 TEMP CONTROLLER LOGGED FLT DECK TRIM AIR VALVE.  SYS TESTS GOOD, FAULT RESET.
